MathSciNet Relay Station
MathSciNet bibliographic data
MR2394482 65H05
Pakdemirli, M.; Boyacı, H.; Yurtsever, H. A. A root-finding algorithm with fifth order derivatives. Math. Comput. Appl. 13 (2008), no. 2, 123–128.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement